# SDR SWAA2013082619577

- Difficulty date: August 7, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 54,746 hours, 32,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS FRAME CRACKED AT STATION 907 STRINGER 8L.  REPAIR FRAME IAW EA.
